# SDR 02FDEA00084

- Difficulty date: January 31, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18157013
- Part serial: AQ0006
- Condition: Inoperative
- Location: Lh Ob Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

02-35 REPEAT AFTER T/O HAD IND OF ASYMMETRICAL OUTBOARD FLAPS LOCKED OUT.  R&R OUTBOARD POS TRANSMITTER PER MM 27-52-013-4.
